You are not currently logged in.
Access JSTOR through your library or other institution:
A Multivariate Extension of Friedman's χ2r-Test
Thomas M. Gerig
Journal of the American Statistical Association
Vol. 64, No. 328 (Dec., 1969), pp. 1595-1608
Stable URL: http://www.jstor.org/stable/2286091
Page Count: 14
You can always find the topics here!Topics: Matrices, Statistical theories, Degrees of freedom, Statistics, Nonparametric models, Additivity, Power efficiency
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
This paper deals with a multivariate extension of Friedman's χ2r-test. A rank permutation distribution and the large sample properties of the criterion are studied. The asymptotic relative efficiency (A.R.E.) for a sequence of translation alternatives is studied and bounds are given for certain special cases. It is shown that, under specified conditions, the A.R.E. of this test with respect to the likelihood ratio test is largest when the block dispersion matrices differ and can be greater than unity when the differences are large.
Journal of the American Statistical Association © 1969 American Statistical Association